# SDR AUS20040249

- Difficulty date: April 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) CENTRAL WARNING SYSTEM SUSPECT FAULTY.
